Header menu link for other important links
Inclusion relation between subclasses of harmonic functions associated with Mittag-Leffler functions
K. Vijaya, H. Dutta, ,
Published in Cambridge Scientific Publishers
Volume: 11
Issue: 4
Pages: 959 - 968
In this paper, we investigate an association between certain subclasses of harmonic univalent functions by applying certain convolution operator concerning generalized Mittag-Leffler functions. To be more precise, we discuss such connections with Goodman-Rønning type harmonic univalent functions in the open unit disc D. © 2020. CSP - Cambridge, UK; I&S - Florida, USA. All Rights Reserved.
About the journal
JournalMathematics in Engineering, Science and Aerospace
PublisherCambridge Scientific Publishers